EconPapers    
Economics at your fingertips  
 

Positive Solutions to a Generalized Second‐Order Difference Equation with Summation Boundary Value Problem

Thanin Sitthiwirattham and Jessada Tariboon

Journal of Applied Mathematics, 2012, vol. 2012, issue 1

Abstract: By using Krasnoselskii′s fixed point theorem, we study the existence of positive solutions to the three‐point summation boundary value problem Δ2u(t − 1) + a(t)f(u(t)) = 0, t ∈ {1,2, …, T}, u(0)=β∑s=1ηu(s), u(T+1)=α∑s=1ηu(s), where f is continuous, T ≥ 3 is a fixed positive integer, η ∈ {1,2, …, T − 1}, 0

Date: 2012
References: Add references at CitEc
Citations:

Downloads: (external link)
https://doi.org/10.1155/2012/569313

Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.

Export reference: BibTeX RIS (EndNote, ProCite, RefMan) HTML/Text

Persistent link: https://EconPapers.repec.org/RePEc:wly:jnljam:v:2012:y:2012:i:1:n:569313

Access Statistics for this article

More articles in Journal of Applied Mathematics from John Wiley & Sons
Bibliographic data for series maintained by Wiley Content Delivery ().

 
Page updated 2025-03-22
Handle: RePEc:wly:jnljam:v:2012:y:2012:i:1:n:569313